# SDR SWAA2015042038661

- Difficulty date: March 18, 2015
- Submitted: April 21, 2015
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 75,584 hours, 63,570 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6546957
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR WEB STRUCTURE CORRODED BETWEEN BS 500 - 500A, STRINGER 17L.  R & R WEB IAW SRM & DWG.
